Advertisement

Soviet Physics Journal

, Volume 23, Issue 9, pp 788–791 | Cite as

Variational estimates of the polarizabilities of inhomogeneous dielectric bodies of random shape

  • V. P. Kazantsev
Article

Abstract

On the basis of the fact that the energy functional (represented in different forms) of the electric field in dielectrics is minimal on the solutions of the equations of the electrostatics of the dielectrics, methods are proposed for determining bounds for the polarizability tensors of inhomogeneous anisotropic dielectric bodies of random shape. The effectiveness of the method is demonstrated by examples.

Keywords

Variational Estimate Polarizability Tensor Random Shape Dielectric Body 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    L. D. Landau and E. M. Lifshitz, Electrodynamics of Continuous Media, Pergamon Press, Oxford (1960).Google Scholar
  2. 2.
    G. Pólya and G. Szegö, Isoperimetric Inequalities in Mathematical Physics, Princeton (1951).Google Scholar
  3. 3.
    V. P. Kazantsev, Izv. Vyssh. Uchebn. Zaved. Fiz., No. 5, 53 (1979).Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • V. P. Kazantsev
    • 1
  1. 1.State UniversityKrasnoyarsk

Personalised recommendations